Lemsip Cold and Flu Sachets, Lemon, 10 Total, Paracetamol, Cold and Flu Relief, Headache, Blocked Nose Relief, Sore Throat Relief, Fever, Full Relief, Decongestants, Medication

Price History & Forecast

No Price Data Available

Price history will appear here once data is collected from Amazon.

Price Distribution

No price data available for histogram

Take Action

Buy on Amazon

Product Description

Product Description Lemsip Cold & Flu Lemon contains a combination of ingredients which are effective in relieving the symptoms associated with colds and flu, including relief of aches and pains, sore throats, headache, nasal congestion and lowering of temperature. Paracetamol is a well-known painkiller (analgesic). It is effective against aches and pains, including a headache, and can also reduce a fever (antipyretic). Phenylephrine hydrochloride (nasal decongestant) reduces swelling in the passages of the nose, relieving nasal congestion and reducing the pressure which may cause a headache. How to take this medicine To be made into a hot drink. Dissolve one sachet in a mug of hot but not boiling water. Stir until dissolved. If preferred sweeten to taste with sugar, honey or your usual sweetener. It is important to drink plenty of fluids when suffering from colds and flu. *Based on sales data. For verification contact PO Box 4044 Slough SL1 0NS. RKT-M-19995. Lemsip Cold and Flu Lemon. Contains Paracetamol. Always read the label. Lemsip Cold and Flu Lemon. Lemsip Max Cold and Flu Lemon. Lemsip Max All in One Lemon. Lemsip Max All in One Cold & Flu Capsules. Lemsip Max Cold and Flu Capsules. Lemsip Max Day & Night Cold and Flu Relief Capsules. Contains Paracetamol. Always read the label.Lemsip Cough for Mucus Cough & Catarrh 100mg/2.5mg/5ml Oral Solution. Contains Guaifenesin. Always read the label. Lemsip Cough for Dry Cough & Sore Throat Oral Solution. Always read the label. Ingredients INGREDIENTS Active Ingredients: Paracetamol 650mg, Phenylephrine hydrochloride 10mg. Also includes sucrose, sodium, lactose and aspartame. Total contents of sachet 4.8g. Directions Directions. How to take: For oral use. Pour one sachet of powder into a mug and fill with hot, but not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener. How much to take: Adults and children 12 years and over: 1 sachet every 4 to 6 hours as required. Do not exceed 4 sachets in 24 hours. Do not give to children under 12 years of age. DO NOT EXCEED THE STATED DOSE. Warnings. CONTAINS PARACETAMOL. Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well. If symptoms persist consult your doctor. DO NOT TAKE IF: allergic to any of the ingredients, if you have heart disease or high blood pressure. Safety Warning DO NOT EXCEED THE STATED DOSE. Warnings CONTAINS PARACETAMOL. Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well. KEEP OUT OF THE REACH AND SIGHT OF CHILDREN. If symptoms persist consult your doctor. DO NOT TAKE IF: allergic to any ingredient, if you have heart disease, high blood pressure, overactive thyroid, have had a peptic ulcer, or you are taking or have taken MAOI's (antidepressants) within 14 days. Consult your pharmacist or doctor before taking if you are pregnant or breastfeeding. Manufacturer Contact Information Wellcroft House Wellcroft Road Slough Sl1 4Aq

Key Features

HELPING YOU FIGHT BACK AGAINST COLD & FLU - Helps ease headache, fever, sore throat, body aches and blocked nose.

CONTAINS PARACETAMOL & PHENYLEPHRINE – Reduces fever and pain while helping clear a blocked nose.

SOOTHING HOT DRINK – A comforting way to ease symptoms and stay warm when feeling unwell.

BRITAIN'S MOST LOVED COLD & FLU BRAND* – Helping people fight cold & flu symptoms for generations.

CONVENIENT 10 SACHET PACK – Perfect to keep at home or work for when cold & flu strikes.

*Based on Nielsen sales data W.E. 14.06.25. Always read the label. For verification, Please email verify.uk@reckitt.com RT-M-tfaSTW

Product Details

Brand
Lemsip
Model
142857
Colour
White
Size
10 Count (pack Of 1)
Format
Personal Care
Domain
Amazon UK
Listed Since
04 December 2006
Lemsip Cold and Flu Sachets, Lemon, 10 Total, Paracetamol, Cold and Flu Relief, Headache, Blocked Nose Relief, Sore Throat Relief, Fever, Full Relief, Decongestants, Medication

Price loading...

Price data last checked 13 day(s) ago - will refresh soon

Buy Now on Amazon